# SDR ASAA2022012737291

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,311 hours, 16,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: L Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SLIDE/OVERWING LIGHT INOP. GROUNDED - YES. RELAMPED IAW B737-800 AMM 33-51-04-960-801. OPS CHECKS GOOD.
